# SDR SCNA20240409190

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 14,452 hours, 5,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 ESCAPE SLIDE DEPLOYED. REPALCEING SLIDE
